Équations aux dérivées partielles
Un résultat de compacité sur la densité dans les équations de Navier–Stokes compressibles en domaine variable
[A compactness result about density in compressible Navier–Stokes equations in variable domain]
Comptes Rendus. Mathématique, Volume 351 (2013) no. 1-2, pp. 43-46.

We present the convergence of (ρnγ) to ργ in compressible isentropic Navier–Stokes equations (Lions, 1996 [6]) in a domain which changes with time. The essential point is to show the convergence a.e. of the density. Following the proof of P.L. Lions, we prove that r=ρlogρ¯ρlogρ (resp. r=ρ(ρθ¯)1/θ) is equal to zero. In the case of a moving bondary problem, the main difficulty comes from the non homogeneous boundary condition on un.

Nous présentons un résultat de convergence de (ρnγ) vers ργ dans le cas des équations de Navier–Stokes compressibles isentropiques (Lions, 1996 [6]) dans un domaine variable en temps. Le point essentiel est de montrer la convergence p.p. de la densité. En suivant la démonstration de P.L. Lions, nous montrons que r=ρlogρ¯ρlogρ (resp. r=ρ(ρθ¯)1/θ) est nul. Dans le cas du problème à frontière variable, la principale difficulté provient de la condition aux limites non homogène sur un.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2012.12.003
Orenga, Pierre 1; Tomasi, Anne 1

1 CNRS UMR 6134, Università di Corsica Pasquale Paoli, 20250 Corte, France
@article{CRMATH_2013__351_1-2_43_0,
     author = {Orenga, Pierre and Tomasi, Anne},
     title = {Un r\'esultat de compacit\'e sur la densit\'e dans les \'equations de {Navier{\textendash}Stokes} compressibles en domaine variable},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {43--46},
     publisher = {Elsevier},
     volume = {351},
     number = {1-2},
     year = {2013},
     doi = {10.1016/j.crma.2012.12.003},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2012.12.003/}
}
TY  - JOUR
AU  - Orenga, Pierre
AU  - Tomasi, Anne
TI  - Un résultat de compacité sur la densité dans les équations de Navier–Stokes compressibles en domaine variable
JO  - Comptes Rendus. Mathématique
PY  - 2013
SP  - 43
EP  - 46
VL  - 351
IS  - 1-2
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2012.12.003/
DO  - 10.1016/j.crma.2012.12.003
LA  - fr
ID  - CRMATH_2013__351_1-2_43_0
ER  - 
%0 Journal Article
%A Orenga, Pierre
%A Tomasi, Anne
%T Un résultat de compacité sur la densité dans les équations de Navier–Stokes compressibles en domaine variable
%J Comptes Rendus. Mathématique
%D 2013
%P 43-46
%V 351
%N 1-2
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2012.12.003/
%R 10.1016/j.crma.2012.12.003
%G fr
%F CRMATH_2013__351_1-2_43_0
Orenga, Pierre; Tomasi, Anne. Un résultat de compacité sur la densité dans les équations de Navier–Stokes compressibles en domaine variable. Comptes Rendus. Mathématique, Volume 351 (2013) no. 1-2, pp. 43-46. doi : 10.1016/j.crma.2012.12.003. http://www.numdam.org/articles/10.1016/j.crma.2012.12.003/

[1] Chatelon, F.J.; Orenga, P. On a non-homogeneous shallow-water problem, Mathematical Modeling and Numerical Analysis, Volume 31 (1997), pp. 27-55

[2] Feireisl, E.; Neustupa, J.; Stebel, J. Convergence of a Birkman-type penalization for compressible fluid flows, Journal of Differential Equations, Volume 250 (2011), pp. 596-606

[3] Feireisl, E.; Kreml, O.; Nečasová, S.; Neustupa, J.; Stebel, J. Weak solutions to the barotropic Navier–Stokes system with slip boundary conditions in time dependent domains, Journal of Differential Equations, Volume 254 (2013), pp. 125-140

[4] Flori, F.; Morelli, C.; Orenga, P. Convergence of a Lagrangian scheme for a compressible Navier–Stokes model defined on a domain depending on time, Nonlinear Analysis, Volume 61 (2005), pp. 759-780

[5] Foote, R.L. Regularity of the distance function, Proceedings of the American Mathematical Society, Volume 92 (1984), pp. 153-155

[6] Lions, P.L. Mathematical Topics in Fluid Mechanics, Compressible Models, vol. 2, Oxford Science Publication, 1996

[7] M. Peybernes, Analyse de problèmes mathématiques des fluides de type bi-couche et à frontière libre, Thèse de doctorat à lʼUniversità di Corsica, 2006.

Cited by Sources: